| Model Number |
TFNT00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, 3 o'clock optic as it was going into the eye, radial scratch was noted.Additional information has been requested.
Additional Manufacturer Narrative
The account indicated the use of a qualified associated cartridge and viscoelastic.The customer indicated the use of a non-qualified handpiece.The company handpiece is only qualified for use with company lens models.The root cause is most likely related to a failure to follow the ifu (instructions for use).The account used an unqualified lens/cartridge/handpiece combination.Company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.The product has not been received to evaluate.File will be reopened when product is received.The manufacturer internal reference number is: (b)(4).